# SDR USAA950147

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Condition: Loose
- Location: Te Foreflap
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLL - FLT 44 - DURING CLIMB AT APPROX 1,000 FEET FLAPS SET, ACFT EXPERIENCED VIBRATION WHICH INCREASED WITH AIRSPEED.  FLIGHT RETURNED TO FLL WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE FERRIED ACFT TO CLT.  TIGHTENED ROLLERS ON BOTH I/B ENDS AND ON BOTH I/B FOREFLAP TOGGLES.  CYCLED FLAPS, NO FURTHER DEFECTS NOTED ON TEST.  (W)
